# SDR DALA2019102986252

- Difficulty date: October 26, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 83,249 hours, 38,282 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 11b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 666, L/P 5448655) SEAT 11B HAS BROKEN WIRE UNDER SEAT. CORRECTIVE ACTION: RECONNECTED WIRE AT SEAT 11B PER B757 SWPM 20-30-12.
